Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of affinely connected spaces


Authors: Hsien-Chung Wang and Kentaro Yano
Journal: Trans. Amer. Math. Soc. 80 (1955), 72-92
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/S0002-9947-1955-0073254-9
MathSciNet review: 0073254
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Les groupes projectifs continus réels qui ne laissent invariantes accune multiplicité plane, J. Math. Pures Appl. vol. 10 (1914) pp. 149-186.
  • [2] -, Sur certaines formes riemanniennes remarquables des géometries à groupes fondamentales simples, Ann. École Norm. vol. 44 (1927) pp. 345-567.
  • [3] -, Sur la structure des groupes de transformations finis et continus, 2d ed., Vuibert, 1933.
  • [4] I. P. Egorov, On the order of the group of motions of spaces with affine connection, C. R. (Doklady) Acad. Sci. URSS vol. 57 (1947) pp. 867-870. MR 0024216 (9:468c)
  • [5] -, On the groups of motions of spaces with asymmetric affine connection, ibid. vol. 64 (1949) pp. 621-624. MR 0030284 (10:739f)
  • [6] -, Collineations of projectively connected spaces, ibid. vol. 80 (1951) pp. 709-712. MR 0049644 (14:208c)
  • [7] -, A tensor characterization of $ {A_n}$ of nonzero curvature with maximum mobility, ibid. vol. 84 (1952) pp. 209-212. MR 0050356 (14:318c)
  • [8] -, Maximally mobile $ {L_n}$ with a semi-symmetric connection, ibid. vol. 84 (1952) pp. 433-435. MR 0050357 (14:318d)
  • [9] C. Ehresmann, Les connexions infinitésimales dans un espace fibré differentiable, Colloq. de Topologie, Bruxelles, 1950, pp. 29-55. MR 0042768 (13:159e)
  • [10] G. Fubini, Sugli spazii che ammettono un gruppo continuo di movimenti, Annali di Matematica Pura ed Applicata (3) vol. 8 (1903) pp. 39-81.
  • [11] J. Levine, Classification of collineations in projectively and affinely connected spaces of two dimensions, Ann. of Math. vol. 52 (1950) pp. 465-477. MR 0036572 (12:130f)
  • [12] D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. vol. 44 (1943) pp. 454-570. MR 0008817 (5:60b)
  • [13] Y. Muto, On the affinely connected spaces admitting a group of affine motions, Proc. Imp. Acad. Tokyo vol. 26 (1950) pp. 107-110. MR 0052179 (14:584c)
  • [14] K. Nomizu, On the group of affine transformations of an affinely connected manifold, Proc. Amer. Math. Soc. vol. 6 (1953) pp. 816-823. MR 0059049 (15:468e)
  • [15] K. Yano, Groups of transformations in generalized spaces, Akademia Press, Tokyo, 1949. MR 0028660 (10:481d)
  • [16] -, On $ n$-dimensional Riemannian spaces admitting a group of motions of order $ n(n - 1)/2 + 1$, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 260-279. MR 0052860 (14:688f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0073254-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society